American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Peter Linnell and Thomas Schick. Finite group extensions and the Atiyah conjecture. J. Amer. Math. Soc. 20 (2007) 1003-1051. MR 2328714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frances Kirwan. The cohomology rings of moduli spaces of bundles over Riemann surfaces . J. Amer. Math. Soc. 5 (1992) 853-906. MR 1145826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1